EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
132-36-53 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580)
| Date of Event |
11/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 148 months after a right total hip replacement procedure, the patient underwent a revision procedure to address polyethylene wear, pain, swelling, and instability.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: 1196947, 160-01-12 - pf stem tapered plasma ext offset sz 12, 1805391, 148-36-93 - 12/14 zirconia head 36mm rep by 170-36-93, 1921865, 120-65-25 - bone screw 6.5mm dia x 25mm long, 1981842, 120-65-30 - bone screw 6.5mm dia x 30mm long ,2004745, 120-65-15 - bone screw 6.5mm dia x 15mm long, 2090596, 120-65-20 - bone screw 6.5mm dia x 20mm long, 2098925, 180-01-56 - nv crown cup clstr hole 56mm group 3 2108346, 120-65-20 - bone screw 6.5mm dia x 20mm long.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Based on the available information, the patient meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used, and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis may have been a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.H6: corrected health effect investigation clinical codes.